Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Parametric solution of linear homogeneous diophantine equations


Author: Wallace Givens
Journal: Bull. Amer. Math. Soc. 53 (1947), 780-783
DOI: https://doi.org/10.1090/S0002-9904-1947-08879-0
MathSciNet review: 0021552
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. W. Griffiths, A note on linear homogeneous diophantine equations, Bull. Amer. Math. Soc. vol. 52 (1946) pp. 734-736. MR 16373
  • 2. M. Hermite, Extraits de lettres de M. Ch. Hermite à M. Jacobi sur différents objets de la théorie des nombres, J. Reine Angew. Math. vol. 40 (1850) pp. 261-315, in particular p. 264.
  • 3. L. Kronecker, Reduktion der Systeme von n2 ganzzahligen elementen, J. Reine Angew. Math. vol. 107 (1891) pp. 135-136.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08879-0

American Mathematical Society